NUMERICAL SOLUTIONS OF WAVE EQUATIONS SUBJECT TO AN INTEGRAL CONSERVATION CONDITION BY HE'S HOMOTOPY PERTURBATION METHOD


YILDIRIM A. , GULKANAT Y.

INTERNATIONAL JOURNAL OF MODERN PHYSICS B, vol.25, no.32, pp.4457-4469, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 32
  • Publication Date: 2011
  • Doi Number: 10.1142/s0217979211059425
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS B
  • Page Numbers: pp.4457-4469

Abstract

The aim of this paper is to solve one-dimensional wave equations that combine classical and integral boundary conditions using the homotopy perturbation method (HPM). The studied equations are changed into direct problems easy to be handled by the homotopy perturbation method. Several examples are given and the results are compared with exact solutions, revealing effectiveness and simplicity of the method.